Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Finite Hjelmslev planes with new integer invariants

Authors: David A. Drake and Hanfried Lenz
Journal: Bull. Amer. Math. Soc. 82 (1976), 265-267
MSC (1970): Primary 05B25; Secondary 05B20
MathSciNet review: 0406828
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. Artmann, Existenz und projektive Limiten von Hjelmslev-Ebenen 𝑛-ter Stufe, Atti del Convegno di Geometria Combinatoria e sur Applicazioni (Univ. Perugia, Perugia, 1970) Ist. Mat., Univ. Perugia, Perugia, 1971, pp. 27–41 (German, with English summary). MR 0343166 (49 #7910)
  • 2. David A. Drake, Nonexistence results for finite Hjelmslev planes, Abh. Math. Sem. Univ. Hamburg 40 (1974), 100–110. MR 0338913 (49 #3676)
  • 3. D. Drake and E. Shult, Extremal Hjelmslev planes (to appear).
  • 4. Erwin Kleinfeld, Finite Hjelmslev planes, Illinois J. Math. 3 (1959), 403–407. MR 0107209 (21 #5934)
  • 5. Wilhelm Klingenberg, Projektive und affine Ebenen mit Nachbarelementen, Math. Z. 60 (1954), 384–406 (German). MR 0065938 (16,507a)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05B25, 05B20

Retrieve articles in all journals with MSC (1970): 05B25, 05B20

Additional Information

PII: S 0002-9904(1976)14016-5